Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 55, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 17, 2015, 2:47 PM CDT for LeFlore County, Oklahoma. It took effect at Jun 18, 2015, 6:20 PM CDT. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 2:47 PM CDT (19:47 UTC)
- In effect from
- Jun 18, 2015, 6:20 PM CDT
- Expired
- Jun 21, 2015, 1:00 AM CDT
- In force
- 55 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 18 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Panama (PANO2). The gauge peaked at 26.29 ft at Jun 17, 2015, 11:00 AM CDT.
- Action stage
- 29 ft
- Minor stage
- 29 ft
- Moderate stage
- 33 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
226 WGUS44 KTSA 171947 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 247 PM CDT WED JUN 17 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-180347- /O.EXT.KTSA.FL.W.0047.000000T0000Z-150622T1047Z/ /VBUA4.2.ER.150616T1012Z.150620T0600Z.150622T0447Z.NO/ 247 PM CDT WED JUN 17 2015 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Arkansas River at Van Buren * until late Sunday night, or until the warning is cancelled. * At 2:00 PM Wednesday, the stage was 22.93 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Arkansas River at Van Buren will continue rising to near 26.9 feet Saturday before dawn . The river will fall below flood stage late Sunday evening. However, additional heavy rainfall may cause the river to go higher or stay above flood stage longer than currently forecast. Continue to monitor the latest forecasts. * Impact...At 27.0 feet, extensive lowland flooding occurs east of the I-540 bridge to Vache Grasse Creek. Sand and gravel companies, marine terminals, and similar businesses in the floodplain begin to flood. The lowest seating rows in the Kelley Park amphitheater are covered by high water. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$ OKC079-180347- /O.NEW.KTSA.FL.W.0055.150618T2320Z-150621T0600Z/ /PANO2.1.ER.150618T2320Z.150619T1800Z.150621T0000Z.NO/ 247 PM CDT WED JUN 17 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Poteau River near Panama * from Thursday evening to late Saturday night, or until the warning is cancelled. * At 2:30 PM Wednesday, the stage was 26.21 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage Thursday evening and continue to rise to near 30.7 feet by early Friday afternoon. The river is expected to fall below flood stage Saturday evening. However, additional heavy rainfall may cause the river to go higher or stay above flood stage longer than currently forecast. Continue to monitor the latest forecasts. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
4 follow-up statements
523 WGUS84 KTSA 180131 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 831 PM CDT WED JUN 17 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-180931- /O.EXT.KTSA.FL.W.0055.150619T0645Z-150621T0224Z/ /PANO2.1.ER.150619T0645Z.150620T0000Z.150620T2024Z.NO/ 831 PM CDT WED JUN 17 2015 The Flood Warning continues for The Poteau River near Panama. * from late Thursday night to Saturday evening, or until the warning is cancelled. * At 7:30 PM Wednesday, the stage was 25.98 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage Friday before dawn and continue to rise to near 30.5 feet by Friday evening. The river is expected to fall below flood stage Saturday afternoon. However, additional heavy rainfall may cause the river to go higher or stay above flood stage longer than currently forecast. Continue to monitor the latest forecasts. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
454 WGUS84 KTSA 180712 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 212 AM CDT THU JUN 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-181512- /O.EXT.KTSA.FL.W.0055.150619T0925Z-150621T0234Z/ /PANO2.1.ER.150619T0925Z.150620T0000Z.150620T2034Z.NO/ 212 AM CDT THU JUN 18 2015 ...Flood Warning extended until Saturday evening... The Flood Warning continues for The Poteau River near Panama. * from late tonight to Saturday evening, or until the warning is cancelled. * At 1:30 AM Thursday, the stage was 25.77 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage early Friday morning and continue to rise to near 30.5 feet by Friday evening. The river is expected to fall below flood stage Saturday afternoon. However, additional heavy rainfall may cause the river to go higher or stay above flood stage longer than currently forecast. Continue to monitor the latest forecasts. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
648 WGUS84 KTSA 181443 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 943 AM CDT THU JUN 18 2015 ...The Flood Warning continues for the following rivers in Arkansas...Oklahoma... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. Poteau River near Panama affecting Le Flore County. ARC033-131-182243- /O.EXT.KTSA.FL.W.0047.000000T0000Z-150623T0730Z/ /VBUA4.2.ER.150616T1012Z.150620T1200Z.150623T0130Z.NO/ 943 AM CDT THU JUN 18 2015 ...Flood Warning extended until late Monday night... The Flood Warning continues for The Arkansas River at Van Buren. * until late Monday night, or until the warning is cancelled. * At 9:00 AM Thursday, the stage was 21.73 feet. * Flood stage is 22.0 feet. * Moderate flooding is forecast. * Forecast...The Arkansas River at Van Buren will fall slightly today and is then expected to rise again to above flood stage tonight. The river will continue to rise to near 28.9 feet by Saturday morning. The river is expected to fall below flood stage Monday evening. * Impact...At 29.0 feet, flooding of sand and gravel companies and other businesses occurs along the river. Some backwater flooding occurs in the roads and trailer parks near Lee Creek. The staff at the Kelley Park amphitheater may be covered by high water. Minor flooding begins in Moffett, Oklahoma. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$ OKC079-182243- /O.EXT.KTSA.FL.W.0055.150619T2046Z-150621T0945Z/ /PANO2.1.ER.150619T2046Z.150620T0600Z.150621T0345Z.NO/ 943 AM CDT THU JUN 18 2015 ...Flood Warning extended until late Saturday night... The Flood Warning continues for The Poteau River near Panama. * from Friday afternoon to late Saturday night, or until the warning is cancelled. * At 9:30 AM Thursday, the stage was 24.94 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage Friday afternoon and continue to rise to near 30.3 feet by late Friday night. The river is expected to fall below flood stage late Saturday evening. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
340
WGUS84 KTSA 182021
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT THU JUN 18 2015
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Poteau River near Panama affecting Le Flore County.
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Lee Creek near Van Buren affecting Crawford and Sequoyah Counties.
ARC033-131-190421-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-150622T0925Z/
/VBUA4.2.ER.150616T1012Z.150620T1200Z.150622T0325Z.NO/
321 PM CDT THU JUN 18 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* until late Sunday night, or until the warning is cancelled.
* At 3:00 PM Thursday, the stage was 21.60 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise
above flood stage tonight and continue to rise to near 26.1 feet by
Saturday morning. The river is expected to fall below flood stage
late Sunday evening.
* Impact...At 26.0 feet, extensive lowland flooding occurs from the
I-540 bridge downstream to Vache Grasse Creek. Sand and gravel
companies and marine terminals in the floodplain along the river
should take precautions. The lowest seating rows of the
amphitheater at Kelley Park may be covered by high water.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-190420-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-150622T2120Z/
/OZGA4.1.ER.150616T0440Z.150621T0600Z.150622T1520Z.NO/
321 PM CDT THU JUN 18 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Monday afternoon, or until the warning is cancelled.
* At 2:00 PM Thursday, the stage was 356.5 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will fall slightly this afternoon and
evening and will then rise again to above flood stage by
Friday morning. The river will continue to rise to near 361.2 feet
by late Saturday night. The river will fall below flood stage by
late Monday morning.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
ARC033-OKC135-190420-
/O.EXT.KTSA.FL.W.0062.150619T1017Z-150620T0224Z/
/VBRA4.1.ER.150619T1017Z.150619T1200Z.150619T2024Z.UU/
321 PM CDT THU JUN 18 2015
The Flood Warning continues for
The Lee Creek near Van Buren.
* from late tonight to Friday evening, or until the warning is
cancelled.
* At 1:31 PM Thursday, the stage was 394.8 feet.
* Flood stage is 401.0 feet.
* Minor flooding is forecast.
* Forecast...The Lee Creek near Van Buren is expected to rise above
flood stage early Friday morning and continue to rise to near 401.6
feet by Friday morning. The river is expected to fall below flood
stage Friday afternoon.
* Impact...At 402.0 feet, the access road into Tailwater Park may be
impassable due to high water. The recreational vehicle campground
near Rena Road is affected by high water.
&&
LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437
$$
OKC079-182051-
/O.CAN.KTSA.FL.W.0055.000000T0000Z-150621T0945Z/
/PANO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
321 PM CDT THU JUN 18 2015
The Flood Warning is cancelled for
The Poteau River near Panama.
* At 2:30 PM Thursday, the stage was 23.84 feet.
* Flood stage is 29.0 feet.
* Forecast...The Poteau River near Panama will continue to fall
this evening before rising again late tonight. The river is
expected to crest at 25.8 feet Saturday morning, which is below
flood stage. Due to less rainfall than anticipated earlier, the river
will remain below flood stage and the warning is cancelled.
&&
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 17, 2:43 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 17, 2:43 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT WED JUN 17 2015
.DISCUSSION...
CENTER OF CIRCULATION FROM REMNANTS OF TROPICAL STORM BILL CURRENTLY
LIFTING NORTH JUST WEST OF THE FTW/DFW METROPLEX. BANDS OF
HEAVIER RAIN CONTINUE ACROSS SOUTHEAST OKLAHOMA IN ASSOCIATION
WITH SYSTEM. A FEW BREAKS IN THE CLOUD COVER HAS ALLOWED ENOUGH
SURFACE HEATING FOR ATMOSPHERE TO BECOME MODERATELY UNSTABLE BOTH
AHEAD AND BEHIND THE MAIN BAND. LOW LEVEL WIND FIELDS WILL CONTINUE
TO INCREASE THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA...SPREADING
INTO WEST CENTRAL ARKANSAS AS SYSTEM LIFTS NORTH. THIS WILL
PROVIDE AT LEAST A LIMITED CHANCE FOR ISOLATED TORNADOES/MARGINALLY
SEVERE WINDS FOR THE REMAINDER OF THIS AFTERNOON AND EVENING.
MAIN THREAT WILL CONTINUE TO BE THE HEAVY RAINFALL/FLASH FLOODING
AS TROPICAL SYSTEM TRACKS VERY SLOWLY ACROSS NORTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS THURSDAY INTO THURSDAY NIGHT. WIDESPREAD
3 TO 7 INCH RAINFALL TOTALS WILL BE LIKELY WITH LOCALLY AROUND 10
INCHES POSSIBLE. AT THIS TIME IT APPEARS THAT THE HEAVIEST
RAINFALL WILL FALL ALONG AND JUST SOUTH OF THE INTERSTATE 44
CORRIDOR WITH AXIS EXTENDING INTO NORTHWEST ARKANSAS. THIS WILL
LIKELY LEAD TO SIGNIFICANT...LIFE THREATENING FLASH FLOODING AND
MAIN-STEM RIVER FLOODING.
REMNANT LOW EXPECTED TO SHIFT NORTHEAST INTO NORTH CENTRAL ARKANSAS
DURING THE DAY FRIDAY WITH THE HEAVY RAINFALL THREAT ENDING FROM
WEST TO EAST. BOTH THE GFS/ECMWF MODELS ARE IN FAIRLY GOOD
AGREEMENT WITH THIS SCENARIO...ALTHOUGH THE NAM IS A LITTLE SLOWER
WITH OVERALL PROGRESSION OF SYSTEM. UPPER RIDGE AXIS WILL BEGIN
TO BUILD OVER THE SOUTHERN PLAINS THIS WEEKEND INTO EARLY NEXT
WEEK WITH A MUCH NEEDED EXTENDED DRY PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 78 69 85 / 100 100 60 30
FSM 71 79 70 84 / 100 100 90 60
MLC 71 79 71 85 / 100 100 60 30
BVO 69 78 68 85 / 70 80 40 20
FYV 69 76 69 80 / 100 100 90 80
BYV 69 77 68 81 / 100 100 90 80
MKO 71 78 69 85 / 100 100 80 50
MIO 70 77 68 84 / 100 100 90 40
F10 71 78 70 84 / 100 100 60 30
HHW 71 81 71 87 / 100 70 50 50
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07
LONG TERM....12Hazardous weather outlook, Jun 17, 1:22 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 122 PM CDT WED JUN 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181045- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 122 PM CDT WED JUN 17 2015 ...WIDESPREAD FLOODING/FLASH FLOODING THROUGH THURSDAY WITH RIVER FLOODING THROUGH THE WEEKEND... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...PRIMARILY SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON OR EARLY EVENING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON OR EARLY EVENING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...MAINLY EASTERN OKLAHOMA. ONSET...THIS AFTERNOON. DISCUSSION... SIGNIFICANT AND LIFE THREATENING FLOODING WILL BECOME AN INCREASING THREAT THIS AFTERNOON AND TONIGHT..ALONG WITH A LIMITED SEVERE WEATHER POTENTIAL. THE TROPICAL CIRCULATION ASSOCIATED WITH THE REMNANTS OF BILL WILL LIFT SLOWLY NORTH OUT OF TEXAS AND INTO SOUTHERN OKLAHOMA THIS EVENING. BANDS OF PRECIPITATION ROTATING AROUND THAT CIRCULATION WILL BRING HEAVY RAINFALL TO EASTERN OKLAHOMA THIS AFTERNOON AND OVERNIGHT...AS WELL AS THURSDAY. SPEED AND DIRECTIONAL WIND SHEAR ASSOCIATED WITH THE TIGHT CIRCULATION OF BILL MAY SPAWN SOME SHORT LIVED TORNADOES WITH A FEW OF THE STRONGER THUNDERSTORM CELLS. SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WILL THE PRIMARY AREAS OF CONCERN. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... HEAVY RAINFALL WITH SIGNIFICANT FLOODING ALONG WITH A SMALL SEVERE POTENTIAL FROM THE REMNANTS OF TROPICAL SYSTEM BILL WILL BE ONGOING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THURSDAY MORNING. ADDITIONAL RAINFALL AMOUNTS THURSDAY WILL CONTINUE TO WORSEN LIFE THREATENING FLOODING CONDITIONS ALONG WITH THE FLOODING OF MAIN STEAM RIVERS. HIGHEST RAINFALL AMOUNTS THURSDAY ARE FORECAST TO BE GENERALLY NORTH OF INTERSTATE 40. THE TROPICAL SYSTEM IS EXPECTED TO EXIT NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY MORNING WITH SHOWER AND THUNDERSTORM CHANCES TAPERING OFF DURING THE DAY FRIDAY FROM WEST TO EAST. STORM TOTAL RAINFALL AMOUNTS OF 3 TO 7 INCHES WITH LOCALLY HIGHER AMOUNTS OF 10 INCHES AND GREATER ARE EXPECTED OVER MUCH OF THE REGION DURING THE NEXT 48 HOURS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT GROUPS SHOULD ANTICIPATE FLOODING OF AT LEAST THE MAGNITUDE THAT OCCURRED AT THE END OF MAY AND PLAN ACCORDINGLY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 17, 1:00 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT WED JUN 17 2015
OKZ049-053-171845-
CHOCTAW OK-PUSHMATAHA OK-
100 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 100 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
GRANT...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY...GOODLAND...
SAWYER...MESSER...KENT...FALLON...SPEER...APPLE...ANTLERS...DELA...
RATTAN...FINLEY...KELLOND AND HUGO LAKE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9547 3387 9551 3389 9551 3388 9553
3388 9556 3392 9556 3393 9560 3416 9578
3420 9579 3425 9578 3435 9543 3388 9531
3386 9539
TIME...MOT...LOC 1800Z 167DEG 31KT 3397 9547The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:06 PM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 3 hr |
| Jun 17, 2:45 AM CDT | River Flood Warning | TSA | Pushmataha | 54 hr |
| Jun 17, 8:20 AM CDT | River Flood Warning | TSA | Choctaw | 10 days |
| Jun 17, 8:32 AM CDT | River Flood Advisory | TSA | Ottawa | 52 hr |
| Jun 17, 1:00 PM CDT | Special Weather Statement | TSA | Choctaw | 45 min |
| Jun 17, 2:05 PM CDT | River Flood Warning | TSA | Okmulgee | 9 days |
| Jun 17, 2:23 PM CDT | Areal Flood Advisory | TSA | Choctaw | 112 min |
| Jun 17, 2:29 PM CDT | River Flood Warning | TSA | Creek | 58 hr |
| Jun 17, 2:29 PM CDT | River Flood Warning | TSA | Cherokee | 4 days |
| Jun 17, 2:29 PM CDT | River Flood Warning | TSA | Muskogee | 64 hr |
| Jun 17, 2:32 PM CDT | Areal Flood Advisory | TSA | Choctaw | 103 min |
| Jun 17, 3:10 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Jun 17, 3:51 PM CDT | Special Weather Statement | TSA | Muskogee | 39 min |
| Jun 17, 4:33 PM CDT | Special Weather Statement | TSA | Muskogee | 42 min |
| Jun 17, 4:44 PM CDT | Special Weather Statement | TSA | LeFlore | 46 min |
| Jun 17, 5:02 PM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee | 58 min |
| Jun 17, 5:14 PM CDT | Special Weather Statement | TSA | Muskogee | 46 min |
| Jun 17, 5:26 PM CDT | Areal Flood Advisory | TSA | Okfuskee | 64 min |
| Jun 17, 5:37 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 8 hr |
| Jun 17, 5:51 PM CDT | Tornado Warning | TSA | Muskogee, Okmulgee | 39 min |
| Jun 17, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 42 min |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.